Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

June 18, 2011Morgan County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 18, 2011, 5:15 PM EDT for Morgan County, Georgia. It was in force for 30 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2011, 5:15 PM EDT (21:15 UTC)
Expired
Jun 18, 2011, 5:45 PM EDT
In force
30 min
Issued by
NWS Atlanta, GA

County Morgan County, GA

The radar

The Robins AFB radar (KJGX), 102 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 5:20 PM EDTHAIL 1.75Herndonville, GA
Jun 18, 5:30 PM EDTHAIL 0.88Ebenezer, GA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.3 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1149 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1149 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
704 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

815 
WWUS82 KFFC 182115
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 PM EDT SAT JUN 18 2011

GAZ047-049-182145-
515 PM EDT SAT JUN 18 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WALTON AND MORGAN COUNTIES UNTIL 545 PM EDT...

AT 513 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HERNDONVILLE...MOVING SOUTHEAST AT 30 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WALTON AND MORGAN COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE SOCIAL CIRCLE...PANNELL...HERNDONVILLE...
EBENEZER...RUTLEDGE...HARD LABOR CREEK STATE PARK...PARKS MILL...
SWORDS...MADISON...APALACHEE AND BUCKHEAD. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3353 8328 3349 8328 3348 8330 3346 8342
      3370 8380 3379 8372 3369 8340 3365 8336
      3360 8335 3354 8327
TIME...MOT...LOC 2115Z 298DEG 24KT 3370 8370

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 18, 3:16 PM EDT, 1 hour 59 minutes earlier.

Area forecast discussion, Jun 18, 3:16 PM EDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
316 PM EDT SAT JUN 18 2011

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
CONVECTION HAVING A HARD TIME FIRING ACROSS THE FORECAST AREA THIS
AFTERNOON DESPITE PLENTY OF SUN STARTING TO BREAK THROUGH. UPPER
RIDGE HAS STARTED TO BUILD BACK INTO THE REGION. MORE EXTENSIVE
CONVECTION ACROSS TENNESSEE INTO THE WESTERN CAROLINAS IS HAVING A
HARD TIME PENETRATING INTO NORTH GEORGIA. STILL LOOKS LIKE
THUNDERSTORMS WILL BE LIKELY ACROSS THE FAR NORTH THIS AFTERNOON
WITH A GOOD CHANCE INTO THE EVENING ACROSS NORTH AND EAST CENTRAL
GEORGIA. HIGH RESOLUTION SHORT RANGE MODELS PUSH A SCATTERED BAND OF
CONVECTION ACROSS THE FORECAST AREA...HOWEVER THE BETTER ACTIVITY
SHOULD BE SHUNTED EAST OF THE AREA AROUND THE PERIPHERY OF THE UPPER
RIDGE. FOR THE REMAINDER OF THE SHORT TERM FORECAST PERIOD THE UPPER
RIDGE CONTINUES TO BUILD OVER THE SOUTHEASTERN U.S. WITH A RETURN TO
ISOLATED DIURNAL CONVECTION...MAINLY ACROSS THE NORTH. LOW LEVEL
MOISTURE IS MODERATE AND WE WILL NEED TO KEEP AN EYE ON HEAT INDEX
POTENTIAL ACROSS PORTIONS OF EAST CENTRAL GEORGIA FOR THE FIRST PART
OF THE WORK WEEK.

.LONG TERM /TUESDAY THROUGH SATURDAY/...
SIGNIFICANT SHIFT IN THE UPPER LEVEL PATTERN STILL LOOKING GOOD FOR
THE SECOND HALF OF THE WEEK. UPPER RIDGE DOMINATES THROUGH
TUESDAY...BUT FLATTENS AND SHIFTS EAST WEDNESDAY AND THURSDAY AS AN
UPPER TROUGH DIGS INTO THE MISSISSIPPI VALLEY...SHIFTING EAST THROUGH
THE END OF THE WEEK. THIS SHOULD LEAD MORE MODERATE TEMPERATURES AND
INCREASING CHANCES FOR PRECIPITATION. THIS IS HANDLED WELL BY THE
CURRENT EXTENDED FORECAST TRENDS AND NO SIGNIFICANT CHANGES WERE MADE
TO THE EXTENDED FORECAST GRIDS.

&&

.FIRE WEATHER...
UPPER RIDGE BUILDING INTO THE REGION FOR THE FIRST HALF OF THE WEEK
WILL ALLOW TEMPERATURES TO REMAIN ABOVE SEASONAL NORMALS AND WILL
MINIMIZE RAIN CHANCES...BUT MODERATE LOW LEVEL MOISTURE SHOULD KEEP
RELATIVE HUMIDITIES ABOVE CRITICAL LEVELS.

&&

AVIATION...
18Z UPDATE...
BKN035 CIGS SHOULD SCT BY 19Z. LOOKS LIKE CONVECTION TRYING TO
INITIATE NEAR RYY AT 18Z... AND WILL MOVE EAST...POSSIBLY SHRA
BRUSHING PDK BEFORE 19Z...BUT EXPECTED TO STAY NORTH AT THIS TIME.
STILL LIKE CB AT 19Z FOR ATLANTA AREA TAFS WITH A TEMPO 20-23Z TSRA
AS EXPECTED DEVELOPMENT WEST AND NW OF ATLANTA MOVES EAST ACROSS THE
ATLANTA AREA. THE CONVECTIVE THREAT ENDS BY 00Z WITH VFR CONDITIONS
EXPECTED OVERNIGHT. SHOULD SEE SOME SCT010 BY 12Z WITH SUNRISE
HEATING...AND MAY BRIEFLY SEE SOME MVFR CIGS BETWEEN 12-15Z...BUT
WILL STAY VFR FOR NOW. WEST WINDS 10G20KTS THIS AFTERNOON...WILL GO
SW 5-7KTS OVERNIGHT...THEN WEST 12G22KTS BY 16-18Z SUN. EXPECT
SCT050CB BY 22Z SUN AS CONVECTION WILL BE LATE AND LIKELY EAST.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON ALL ELEMENTS...EXCEPT FOR HIGH CONFIDENCE ON
WIND SPEED AND DIRECTION.

39

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  96  70  98 /  40  20  20  20
ATLANTA         72  94  73  94 /  30  20  10  10
BLAIRSVILLE     67  94  65  92 /  40  30  20  20
CARTERSVILLE    69  95  67  96 /  40  20  20  10
COLUMBUS        72  96  74  97 /  20  10  10  10
GAINESVILLE     71  95  72  95 /  40  20  20  20
MACON           70  96  71  97 /  20  10  10  10
ROME            69  94  67  96 /  40  20  20  20
PEACHTREE CITY  69  95  68  95 /  30  10  10  10
VIDALIA         72  97  74  99 /  20  10  10  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 6 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BANKS...BARTOW...CATOOSA...CHATTOOGA...
CHEROKEE...DADE...DAWSON...FANNIN...FLOYD...FORSYTH...GILMER...
GORDON...HALL...LUMPKIN...MURRAY...PICKENS...TOWNS...UNION...
WALKER...WHITE...WHITFIELD.

&&

20
Hazardous weather outlook, Jun 18, 2:51 PM EDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
251 PM EDT SAT JUN 18 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-190945-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
251 PM EDT SAT JUN 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA
THIS AFTERNOON AND EVENING. ISOLATED SEVERE STORMS ARE POSSIBLE.

.SYNOPSIS...
ANOTHER UPPER LEVEL DISTURBANCE WILL TRACK ACROSS MAINLY NORTH
GEORGIA THIS AFTERNOON...AND WITH VARIOUS OUTFLOW BOUNDARIES MOVING
IN FROM STORM OVER TENNESSEE... SCATTERED THUNDERSTORM ACTIVITY IS
EXPECTED TO DEVELOP DURING THE LATE AFTERNOON AND EVENING HOURS.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM ISOLATED SEVERE STORMS WILL BE DAMAGING
WIND GUSTS OF 60 MPH OR GREATER AND QUARTER SIZED HAIL. FREQUENT
CLOUD TO GROUND LIGHTNING CAN ALSO BE EXPECTED WITH THE STRONGER
STORMS.

.DISCUSSION...
A SERIES OF UPPER LEVEL DISTURBANCES WILL TRACK ACROSS THE SOUTHEAST
TODAY AND SUNDAY. DAYTIME HEATING AND NUMEROUS OUTFLOW BOUNDARIES
WILL FUEL THUNDERSTORM DEVELOPMENT... MAINLY BETWEEN 4 PM THIS
AFTERNOON AND 10 PM THIS EVENING. CAPE VALUES BETWEEN 2000 AND 2500
J/KG...MODERATE MID LEVEL SHEAR AND LIFTED INDEX VALUES BELOW -4...
COULD SUPPORT ISOLATED SEVERE STORMS DURING MAX HEATING.
OTHERWISE... THUNDERSTORM ACTIVITY WILL DIMINISH BY LATE EVENING
WITH THE LOSS OF DAYTIME HEATING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 18, 4:49 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
449 PM EDT SAT JUN 18 2011

GAZ032>034-045-182115-
449 PM EDT SAT JUN 18 2011

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 45 MPH WINDS
IN NORTHEAST COBB...EXTREME NORTHERN DEKALB...WESTERN GWINNETT AND
NORTH FULTON COUNTIES UNTIL 515 PM EDT...

AT 445 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SWEAT MOUNTAIN...MOVING EAST AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS NORTHEAST COBB...EXTREME NORTH DEKALB...WEST GWINNETT
AND NORTH FULTON COUNTIES THROUGH 515 PM EDT. BRIEF HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3408 8457 3407 8442 3410 8442 3407 8416
      3406 8415 3405 8410 3406 8410 3405 8402
      3382 8412 3404 8459
TIME...MOT...LOC 2049Z 289DEG 20KT 3406 8448
Local storm report, Jun 18, 5:03 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
503 PM EDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     1 N CHICKAMAUGA         34.89N 85.29W
06/18/2011                   WALKER             GA   PUBLIC

            SIX TREES DOWN JUST NORTH OF CHICKAMAUGA.

&&

DDARBE
Local storm report, Jun 18, 5:05 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
505 PM EDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     DALTON                  34.77N 84.97W
06/18/2011                   WHITFIELD          GA   PUBLIC

            AT LEAST 6 TREES DOWN AROUND CLEVELAND HIGHWAY IN DALTON.

&&

DDARBE
Special weather statement, Jun 18, 5:07 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
507 PM EDT SAT JUN 18 2011

GAZ030-031-182145-
507 PM EDT SAT JUN 18 2011

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN POLK AND PAULDING COUNTIES UNTIL 545 PM EDT...

AT 504 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES WEST OF CEDARTOWN...MOVING EAST AT 20
MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
POLK AND PAULDING COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE CEDARTOWN...ANTIOCH...FISH CREEK...
BRASWELL...YORKVILLE...VAN WERT...ROCKMART AND ARAGON. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3408 8540 3406 8491 3385 8498 3387 8504
      3390 8504 3391 8515 3397 8538
TIME...MOT...LOC 2107Z 283DEG 19KT 3404 8532
Special weather statement, Jun 18, 5:12 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
512 PM EDT SAT JUN 18 2011

GAZ033-034-045-182145-
512 PM EDT SAT JUN 18 2011

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN DEKALB...GWINNETT AND FULTON COUNTIES UNTIL 545 PM EDT...

AT 508 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ROSWELL...MOVING SOUTHEAST AT 30 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
DEKALB...GWINNETT AND FULTON COUNTIES THROUGH 545 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE DUNWOODY...ROSWELL...
ALPHARETTA...DORAVILLE...MECHANICSVILLE...BERKELEY LAKE...JOHNS
CREEK...NORCROSS...DULUTH...LILBURN...PLEASANT HILL...MOUNTAIN
PARK...CENTERVILLE...SNELLVILLE AND LAWRENCEVILLE. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3398 8390 3376 8401 3396 8439 3398 8437
      3401 8440 3402 8440 3409 8434
TIME...MOT...LOC 2113Z 294DEG 26KT 3399 8431
Special weather statement, Jun 18, 5:15 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 PM EDT SAT JUN 18 2011

GAZ047-049-182145-
515 PM EDT SAT JUN 18 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WALTON AND MORGAN COUNTIES UNTIL 545 PM EDT...

AT 513 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HERNDONVILLE...MOVING SOUTHEAST AT 30 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WALTON AND MORGAN COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE SOCIAL CIRCLE...PANNELL...HERNDONVILLE...
EBENEZER...RUTLEDGE...HARD LABOR CREEK STATE PARK...PARKS MILL...
SWORDS...MADISON...APALACHEE AND BUCKHEAD. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3353 8328 3349 8328 3348 8330 3346 8342
      3370 8380 3379 8372 3369 8340 3365 8336
      3360 8335 3354 8327
TIME...MOT...LOC 2115Z 298DEG 24KT 3370 8370

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 8:36 PM EDTSpecial Weather StatementFFCGlascock, Jefferson, Warren, Wilkes39 min
Jun 18, 3:56 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker49 min
Jun 18, 4:01 PM EDTSpecial Weather StatementFFCFannin, Gilmer, Murray29 min
Jun 18, 4:27 PM EDTSevere Thunderstorm WarningFFCCatoosa, Gordon, Murray, Walker, Whitfield48 min
Jun 18, 4:38 PM EDTSpecial Weather StatementFFCFannin, Gilmer, Gordon, Pickens, Union52 min
Jun 18, 4:39 PM EDTSpecial Weather StatementFFCChattooga, Floyd51 min
Jun 18, 4:49 PM EDTSpecial Weather StatementFFCDeKalb26 min
Jun 18, 5:03 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Gordon, Murray42 min
Jun 18, 5:07 PM EDTSpecial Weather StatementFFCPolk38 min
Jun 18, 5:12 PM EDTSpecial Weather StatementFFCGwinnett33 min
Jun 18, 5:18 PM EDTSevere Thunderstorm WarningFFCCherokee, Gilmer, Pickens42 min
Jun 18, 5:25 PM EDTSpecial Weather StatementFFCCobb, Paulding50 min
Jun 18, 5:28 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee, Walton29 min
Jun 18, 5:30 PM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Gilmer, Lumpkin, Pickens30 min
Jun 18, 5:31 PM EDTSevere Thunderstorm WarningFFCCobb, Haralson, Paulding44 min
Jun 18, 5:35 PM EDTSpecial Weather StatementFFCCatoosa, Murray, Walker, Whitfield25 min
Jun 18, 5:41 PM EDTSpecial Weather StatementFFCDeKalb49 min
Jun 18, 5:43 PM EDTSpecial Weather StatementFFCBanks, Barrow, Hall, Jackson32 min
Jun 18, 5:44 PM EDTSpecial Weather StatementFFCGwinnett31 min
Jun 18, 5:50 PM EDTSevere Thunderstorm WarningFFCGwinnett, Newton, Rockdale, Walton25 min
Jun 18, 5:53 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton41 min
Jun 18, 5:59 PM EDTSevere Thunderstorm WarningFFCBarrow, Forsyth, Gwinnett, Hall, Jackson46 min
Jun 18, 6:02 PM EDTSpecial Weather StatementFFCHaralson28 min
Jun 18, 6:08 PM EDTSpecial Weather StatementFFCOglethorpe52 min
Jun 18, 6:12 PM EDTSpecial Weather StatementFFCMorgan, Walton33 min
Jun 18, 6:20 PM EDTSevere Thunderstorm WarningFFCMorgan, Walton40 min
Jun 18, 6:23 PM EDTSpecial Weather StatementFFCNewton, Rockdale37 min
Jun 18, 6:29 PM EDTSevere Thunderstorm WarningFFCDouglas, Fulton46 min
Jun 18, 6:37 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee, Oglethorpe38 min
Jun 18, 6:39 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton, Henry51 min
Jun 18, 6:45 PM EDTSevere Thunderstorm WarningFFCClarke, Oglethorpe30 min
Jun 18, 6:59 PM EDTSpecial Weather StatementFFCHeard31 min
Jun 18, 7:02 PM EDTSpecial Weather StatementFFCMorgan43 min
Jun 18, 7:08 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Fulton15 min
Jun 18, 7:09 PM EDTSpecial Weather StatementFFCGreene, Taliaferro, Wilkes36 min
Jun 18, 7:31 PM EDTSpecial Weather StatementFFCWarren14 min
Jun 18, 7:40 PM EDTSpecial Weather StatementFFCGlascock, Hancock, Taliaferro, Warren50 min
Jun 18, 7:46 PM EDTSpecial Weather StatementFFCBaldwin, Hancock44 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.